Toggle Main Menu Toggle Search

Open Access padlockePrints

Conjugate dynamical systems on C*-algebras

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Davidson KR, Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: International Mathematics Research Notices

Year: 2014

Volume: 2014

Issue: 5

Pages: 1289-1311

Online publication date: 20/11/2012

Acceptance date: 19/10/2012

ISSN (print): 1073-7928

ISSN (electronic): 1687-0247

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1093/imrn/rns253

DOI: 10.1093/imrn/rns253


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share